# SDR DALA2019092205467

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE ON TITANIUM ANGLE LOCATED AT FRAME 36 AND Y1292+ 1 INCH OF LT SIDE IN FWD CARGO COMPARTMENT (2 EA) (CRACK LENGTH 0.923 AND 0.498 INCH APPROX), PERFORMED REPAIR INSTRUCTIONS ON INTERNAL STRUCTURE ON TITANIUM ANGLE LOCATED AT FR.36 AND +Y1292+1" OF LT SIDE IN FWD CARGO COMPARTMENT AS PER PRI #580780-14 REV 0 AND ER/A #580780-14AD REV ORIGINAL.
